# SDR SWIA202053209

- Difficulty date: August 28, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET FOR RT FLOOR SILL FS 280-FS 319 AT FS 319 P/N SH670-32177-1 IS CORRODED 100% THROUGH.  C-CHECK RO 10/9/2020.  REMOVED CORRODED ATTACH BRACKET TO RT FLOOR SILL AT FS 319, REF CRJ900 SRM AND INSTALLED REPLACEMENT ATTACH BRACKET TO RT FLOOR SILL AT FS 319, REF CRJ900 SRM AND BOMBARDIER DWG.
